Parents who are currently using homeopathic teething gels for their infant children must heed a new warning by the Food and Drug Administration. The federal agency recently issued the warning that these homeopathic teething products, including gels and tablets, are possibly linked to a heightened risk of fatality in infants.
The agency is asking all parents to stop using these products for their children, and requests that parents dispose of these immediately. These homeopathic products were distributed by a number of drugstores, including CVS, and are also available online.
The federal agency is asking parents to look out for symptoms, including shortness of breath, constipation, muscular weakness, flushing of the skin, and urinary difficulties after using the teething gels. If your child shows symptoms of agitation, or suffers seizures, get medical help immediately. If your child is currently teething, ask your doctor for safe teething products that can be used without the threat of side effects.